Page 2 of 2 FirstFirst 12
Results 11 to 13 of 13
  1. #11
    Swaying Advice Coach
    atomic sagebrush's Avatar
    Join Date
    Dec 2010
    Location
    Eastern Washington State, USA
    Posts
    106,657
    Post Thanks / Like
    Downloads
    0
    Uploads
    0
    I have no idea why you're having miscarriages (I wish I did!) but it simply makes sense that when anything unusual is happening, to leave out things that may affect hormone levels like fiber. Additionally, fiber can absorb enough fats to start making cycles irregular, delaying ovulation and causing a short LP, so given your age it's best to leave it out because we don't want to do anything that will end up making it take longer to conceive (because your cycles get longer and so you have fewer chances per year).

    Are you taking anything else?
    !!! Questions?? Check out the NEW and improved Complete Index !!!

    If you appreciate my help with your sway plan, please consider a donation:

    https://www.paypal.com/donate?hosted_button_id=C92U9TVWTRTDQ

  2. #12
    Dream Newbie

    Join Date
    Jul 2018
    Posts
    20
    Post Thanks / Like
    Downloads
    0
    Uploads
    0
    Thank you so much and my apologies I have been away a week or so. I have just learnt that the baby lost in December was a girl, this was under the results of the Karyotyping and all appeared normal.

    Prior to pregnancy I took:

    Metamucil
    Inosotil
    Zita West DHA Omega
    Ubiquinol (for egg quality)
    Pre-natals
    Additional Vit D (as advised my recurrent miscarriage consultant)
    Additional Vit E
    Folic Acid 5mg (as prescribed by recurrent miscarriage consultant)

    After ovulation I stopped the Inosotil, Ubiquinol, and Metamucil and commenced Baby Aspirin and Clezaine (Heparin) injections (both prescribed by recurrent miscarriage consultant) as well as Progesterone suppositories (also prescribed) and continued everything else above.

    I am able to get Clomid prescribed if I wanted it but I am nervous to take it and I have to stress that at the moment I do not have any difficulty in falling pregnant,

    Of course now I want my girl more than ever ... is there anything I can do differently - add/take out at this stage?

  3. #13
    Swaying Advice Coach
    atomic sagebrush's Avatar
    Join Date
    Dec 2010
    Location
    Eastern Washington State, USA
    Posts
    106,657
    Post Thanks / Like
    Downloads
    0
    Uploads
    0
    All right, I'll part company with the consultant here.

    You are taking too many blood thinners by far and I strongly, strongly suggest you stop some of them if not all, if you do not have proven clotting disorders. This course of action that fertility advisors are taking where they give people massive amounts of blood thinners "just in case" is likely causing more losses than it prevents and it's going to be a scandal coming in a few years' time because other people than me are starting to piece this together (thankfully!) Additionlly, taking blood thinners you do not need when your blood is already thin to begin with (as in, most premenopausal women) can literally KILL YOU. The casual nature with which people are being medicated with blood thinners "just in case" is appalling and has all but certainly taken women's lives. (Go read the risks of heparin, both in the immediate sense but also in the long term - DO NOT ever take something as strong as heparin n a "just in case" basis, it makes no sense and is terrible medical practice. No doctor should be giving you potentially fatal medication without a proven medical need - it's like giving someone chemotheraphy in case they might have cancer.

    I'm sure the consultant will tell you that this isn't true, that they've seen people take these types of things and not had issues, but the truth is quite a lot of people smoke their whole lives and don't get lung cancer either, and it doesn't mean that smoking doesn't cause cancer.

    Get the Clomid. Truly, the amount of stuff you were taking in your last pregnancy is by far and away more risky both to your potential pregnancy and you personally, than Clomid. (Unless your "nervous" feeling is from wanting to avoid twins, in which case then yes, please skip it because Clomid does up chance of twinning)

    First of all, the Zita West Omega has a pretty high dose of fish oil to begin with. I would switch that out for something more like 250 mg daily (or 500 absolute max). Do this GRADUALLY, don't just drop the high dose in exchange for the lower. Having your blood go from too thin to thicker right away can be harmful not only to a potential pregnancy but to your overall health as well (and this has been proven in patients taking daily blood thinners who stop them suddenly for surgery, they're way more likely to have heart attack and strokes!)

    What prenatals?? Some of them are perfectly terrible, with added herbs and high dose vitamins added that are ALSO blood thinners and/or have other potentially harmful side effects.

    Yes just leave the Metamucil out now.

    Did you wean off the inositol and ubiquinol or just drop them?? ALWAYS wean off supplements gradually over the span of about three weeks by spacing doses further and further out till down to one per week, then you can stop them. Also be sure you wean off the excess folic acid (and I would have you on folate instead) at the end of the first trimester, also by spacing doses, till you are down to the amount in the prenatal. NEVER EVER drop high dose folic acid suddenly (or indeed, any supplement), especially when pregnant.

    How much inositol and ubiquinol?

    Additional Vitamin E is a terrible idea because not only is it, in and of itself, also a blood thinner (and all these blood thinners do have a cumulative effect!!), supplemental Vitamin E has been linked to birth defects, including heart problems, in babies of mothers taking them in pregnancy. https://www.babymed.com/medications/...e-hurt-my-baby It may cause your membranes to rupture prematurely, and for your baby to have a low birth weight. There is enough in your prenatal already, please wean off the Vitamin E.

    I do not recommend either Heparin or aspirin for you and it is a really bad idea to take both of them together, not to mention along with the high dose DHA and Vitamin E you were taking. I'm not saying this caused your loss as there is no way for me to know that, but I AM saying I have seen many people with recurrent losses taking massive amounts of blood thinners that only had a living baby once I managed to convince them to stop the blood thinners. I've also seen women with severe bleeding issues caused by taking too many blood thinners for no reason. Blood thinners (even aspirin) should be limited to people who have blood that clots too easily, not just anyone, and young women in particular have NO reason to be taking them https://www.bmj.com/content/327/7411...Amtx%25253Actx
    !!! Questions?? Check out the NEW and improved Complete Index !!!

    If you appreciate my help with your sway plan, please consider a donation:

    https://www.paypal.com/donate?hosted_button_id=C92U9TVWTRTDQ

Page 2 of 2 FirstFirst 12

Similar Threads

  1. LR liquid extract ok to use instead of capsules?
    By lovemybabyM in forum New? Site Info and Navigational Help
    Replies: 2
    Last Post: April 22nd, 2015, 05:46 AM
  2. Cassava capsules
    By Tiggerian in forum Trying to Conceive a Girl
    Replies: 5
    Last Post: December 6th, 2012, 01:34 PM
  3. Gelatin capsules?
    By TTC5 in forum Trying to Conceive a Boy
    Replies: 22
    Last Post: April 17th, 2011, 07:22 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •